Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 33 found articles
 
 
  On the Milnor Number of an Equivariant Singularity
 
 
Title: On the Milnor Number of an Equivariant Singularity
Author: Chulkov, S. P.
Appeared in: Mathematical notes
Paging: Volume 71 (2002) nr. 5-6 pages 871-874
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands